| Model Number |
977006 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
09/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The reason for call was patient mentioned that they needed assistance turning the therapy off.Patient mentioned that whenever they would lay down, they would get electric impulses.Patient mentioned that they might need to have exams and might lay on their back, so patient needed to turn the therapy off.Agent had patient connect to mystim app and mentioned that they were not able to connect.Agent had patient reset the communicator, and connect to mystimpc.Agent walked patient thru turning the therapy off, patient confirmed therapy was off.Agent walked patient through on how to enter into an mri mode.
Additional Manufacturer Narrative
Continuation of d10: product id tm91scs (serial: unknown); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.